UNIVERSITY
OF WROCŁAW
 
Main Page
Contents
Online First
General Information
Instructions for authors


VOLUMES
44.2 44.1 43.2 43.1 42.2 42.1 41.2
41.1 40.2 40.1 39.2 39.1 38.2 38.1
37.2 37.1 36.2 36.1 35.2 35.1 34.2
34.1 33.2 33.1 32.2 32.1 31.2 31.1
30.2 30.1 29.2 29.1 28.2 28.1 27.2
27.1 26.2 26.1 25.2 25.1 24.2 24.1
23.2 23.1 22.2 22.1 21.2 21.1 20.2
20.1 19.2 19.1 18.2 18.1 17.2 17.1
16.2 16.1 15 14.2 14.1 13.2 13.1
12.2 12.1 11.2 11.1 10.2 10.1 9.2
9.1 8 7.2 7.1 6.2 6.1 5.2
5.1 4.2 4.1 3.2 3.1 2.2 2.1
1.2 1.1
 
 
WROCŁAW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 40, Fasc. 2,
pages 245 - 267
DOI: 10.37190/0208-4147.40.2.4
Published online 24.6.2020
 

Free infinite divisibility for generalized power distributions with free Poisson term

Junki Morishita
Yuki Ueda

Abstract: We study free infinite divisibility (FID) for a class of generalized power distributions with free Poisson term by using complex analytic methods and free cumulants. In particular, we prove that (i) if X follows the free generalized inverse Gaussian distribution, then the distribution of Xr is FID when |r|1; (ii) if S follows the standard semicircle law and u>2, then the distribution of (S+u)r is FID when r1; (iii) if Bp follows the beta distribution with parameters p and 3/2, then (iii-a) the distribution of Bpr is FID when |r|1 and 0<p1/2; (iii-b) the distribution of Bpr is FID when r1 and p>1/2.

Download:    Abstract    Full text   Abstract + References